Alert archive / Maryland / Areal Flood Advisories in 2016
Areal Flood Advisory 154, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 29, 2016, 6:14 AM EDT for 4 counties in Maryland; Kent County, New Castle County, Delaware. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2016, 6:14 AM EDT (10:14 UTC)
- Expired
- Sep 29, 2016, 9:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 40 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 712 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted.
022
WGUS81 KPHI 291014
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 AM EDT THU SEP 29 2016
DEC001-003-MDC011-015-029-035-291315-
/O.NEW.KPHI.FA.Y.0154.160929T1014Z-160929T1315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-KENT DE-KENT MD-CECIL MD-QUEEN ANNE'S MD-CAROLINE MD-
614 AM EDT THU SEP 29 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SOUTHWESTERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
KENT COUNTY IN CENTRAL DELAWARE...
NORTHEASTERN KENT COUNTY IN NORTHEASTERN MARYLAND...
SOUTHEASTERN CECIL COUNTY IN NORTHEASTERN MARYLAND...
NORTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
EASTERN CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 915 AM EDT
* AT 612 AM EDT...AS MUCH AS THREE TO FOUR INCHES OF RAIN HAS FALLEN
ACROSS THE AREA DURING THE LAST SEVERAL HOURS. ADDITIONAL PERIODS
OF MODERATE TO HEAVY RAINFALL WILL CONTINUE TO DEVELOP AND MOVE
ACROSS THE AREA WHICH COULD CONTRIBUTE TO ADDITIONAL FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3875 7590 3943 7589 3944 7549 3939 7548
3939 7549 3936 7546 3913 7537 3905 7537
3901 7534
$$
ROBERTSON1 follow-up statement
201
WGUS81 KPHI 291317
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT THU SEP 29 2016
DEC001-003-MDC011-015-029-035-291322-
/O.EXP.KPHI.FA.Y.0154.000000T0000Z-160929T1315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-KENT DE-KENT MD-CECIL MD-QUEEN ANNE'S MD-CAROLINE MD-
917 AM EDT THU SEP 29 2016
...THE FLOOD ADVISORY WILL EXPIRE AT 915 AM EDT FOR SOUTHWESTERN NEW
CASTLE...KENT...NORTHEASTERN KENT...SOUTHEASTERN CECIL...NORTHEASTERN
QUEEN ANNE'S AND EASTERN CAROLINE COUNTIES...
THE HEAVY RAIN HAS ENDED AND NO NEW FLOODING IS EXPECTED IN THE
SHORT TERM. SOME FLOODING WAS REPORTED IN CAROLINE COUNTY IN BOTH
THE CHOPTANK AND PRESTON AREAS. WATER WILL CONTINUE TO RECEDE.
MORE RAIN IS EXPECTED LATER TODAY WHICH MAY LEAD TO ADDITIONAL
FLOODING.
LAT...LON 3875 7590 3943 7589 3944 7549 3939 7548
3939 7549 3936 7546 3913 7537 3905 7537
3901 7534
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 29, 5:27 AM EDT, 47 minutes earlier.
Area forecast discussion, Sep 29, 5:27 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
527 AM EDT Thu Sep 29 2016
.SYNOPSIS...
A frontal boundary will remain stationary to our south today through
Saturday as a couple of low pressure systems pinwheel to our south
and west. The low to our west will eventually lift through the Great
Lakes region and into the northeast over the weekend, before
weakening on Monday. This will pull the frontal boundary across our
area Sunday. High pressure builds to our north for Tuesday into
Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Model guidance hasn't been handling overnight extend of the rain
well at all, so there is considerable uncertainty even with the
near term period of this forecast. However, mid and upper level
mean flow is expected to shift from south southwesterly to
southeasterly through the day. As a result, the axis of heavy
rain, and even of widespread light rain should shift east of the
region, at least through the day time hours.
Thanks to extensive cloud cover, do not expect temperatures through
the day to be much higher than what we saw overnight. This will also
limit instability, though isolated thunderstorms are still possible
thanks to meager elevated instability.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Low level flow should shift more easterly, and mid and upper
level flow back to southerly. As a result, another round of rain,
heavy at times will be possible for the southern half of our
region. The persistent surface high just to our north and
associated subsidence may be enough to keep heavy rain out of the
northern half of the region, but with the onshore flow, expect at
least light rain for almost all of the region. Persistent low
level cloud cover will once again limit nocturnal radiational
cooling overnight, meaning our lows should be within 10 degrees of
Thursday's highs.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Unsettled weather continues to be forecast for much of the extended
period, especially the end of this week into the weekend.
For Friday, an couple of areas of low pressure at the surface
will continue to be located to our south and west, while high
pressure remains to our north. In between, a stationary boundary
will remain in place just to our south. This will keep an onshore
flow across our area. Meanwhile, a closed low aloft will be
spinning to our west as well. This will keep a persistent
southerly flow aloft across the area at the same time. With the
southerly flow aloft, cloudy conditions, and a chance of light
rain and/or drizzle will continue across the area. It will not
likely rain the entire time, but several periods of rain will be
associated with several short waves/vorticity impulses rounding
the closed low aloft to our west.
By Saturday, and especially Sunday, the high to our north begins
to move eastward, and the low to our west will begin lifting back
toward the Great Lakes region. This will eventually pull the
frontal boundary to our south across our area on Sunday. There
will continue to be a chance of showers Saturday through Sunday as
several short wave/vorticity impulses move across the area as the
closed low aloft begins to break down and lift to the northeast.
On Monday, the mid-level trough will be moving across the area,
and the low to our north will weaken as it moves into New England.
As the trough aloft crosses the area, there could be some
scattered showers affecting the area.
By Tuesday and Wednesday, high pressure builds to our north and
noses its way across our area. With the high to our north, an
onshore flow will develop, which may end up leading to more cloud
cover and cooler conditions. There could also end up being some
light rain and/or drizzle if enough moisture moves across the
area.
&&
.AVIATION /10Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Widespread IFR ceilings are spreading over the region now, and
should continue through at least 15Z. There may be several hours
of MVFR conditions through the mid day hours, before ceilings
lower again to IFR near 00Z.
There is a chance for showers through out the TAF period,
bringing temporary visibility restrictions. Isolated thunderstorms
are possible too, but coverage is expected to be too limited to
mention in the TAFs at this time.
Winds will be easterly or northeasterly through the TAF period.
Sustained wind speeds of 10 to 20 kts possible with gusts up to 30
kt possible (highest gusts are expected to be at KACY primarily
this evening.
OUTLOOK...
Friday-Saturday night...A prolonged period of MVFR or IFR conditions
with periods of rain is expected to affect the TAF sites through the
period. East to northeast winds are expected to gust 20-25 knots for
much of the area.
Sunday-Monday...Some improvement, possibly to VFR. Showers remain
possible.
&&
.MARINE...
The gale warning was extended for the coastal waters as the
latest guidance indicates that gale force gusts are possible
through at least the overnight hours tonight. Waves are expected
to build through the day and could approach 10 ft by this evening.
Outlook...
Friday...Gale Warning continues across the northern half of the
Atlantic coastal waters. Small Craft Advisory level likely to
remain elsewhere.
Friday night-Saturday...Winds expected to drop below Small Craft
Advisory levels, however, seas may remain above advisory levels
through the period.
Saturday night-Sunday...Winds and seas expected to drop below Small
Craft Advisory levels.
Sunday night-Monday...Conditions expected to remain below Small
Craft Advisory levels.
RIP CURRENTS...
There is a high risk for the formation of dangerous rip currents
along the NJ shore and the DE beaches today. Wave heights may even
approach 10 ft later today, but have held off on issuing a high
surf advisory as guidance is currently running a little high.
&&
.HYDROLOGY...
Have expanded the flash flood watch to include all of Delaware,
and extended all of the watch to continue through tonight.
Steering flow has been slower to shift than previously forecast.
As such, the heavy rain in our area has stayed confined to
Delaware through 3 AM, expect this to change through the early
morning hours.
Based on the latest guidance, it looks like there may be a bit of
a lull, especially with heavy rain, through the day time hours,
before picking up again this evening. As mentioned by the previous
shift, widespread 1 to 3 inches are possible, but shouldn't cause
problems. The concern is with any embedded thunderstorms which
will produce locally higher amounts in a short period of time
(ones earlier tonight were showing rain rates upwards of 4 inches
per hour).
&&
.TIDES/COASTAL FLOODING...
Departures on the low tide were one to two feet. It is unlikely
that departures for the next high tide will drop too much.
Therefore, issued a coastal flood advisory for the lower Delaware
Bay and all of the Delaware and New Jersey coast for both this
morning's high tide as well as high tide this evening. Widespread
minor tidal flooding is expected with both. Some guidance even
shows moderate tidal flooding possible with this evening's high
tide, and any heavy rain near high tide could exacerbate coastal
flooding. For now have held off on issuing a coastal flood warning
for the evening high tide as we should have a better idea on the
likelihood of moderate flooding once we see the departures with
the morning high tide.
&&
.CLIMATE...
September will be/is a top 10 warmest month through most of our
forecast area, for the 3rd consecutive month!
Also September will be/is enjoying a second consecutive top 5
warmest month in the period of record for PHL and ABE.
We've run the actual numbers through the 28th, then added the
forecast high/low for 29th and 30th.
Philadelphia: Expect a 73.8 degree average or about 5 degrees above
the monthly normal of 69.1. This will be a #4 or #5 warmest
September on record for Philadelphia.
Philadelphia September average temperature rankings
75.4 -1881
74.5 -2015
74.1 -1931 74.1 -1930
73.8 -2005 and 2016 #4
(small chance PHL avg will be 73.7 or #5 ranking)
72.9 -2010 72.9 - 1921
Philly ranked #7 warmest July followed by a warmest ever August in
the POR dating back to 1874.
Atlantic City: Expect a 71.2 degree monthly average temperature, or
4 degrees above the monthly normal of 67.2. This would equate to
an 8th warmest September in the period of record dating back to 1874.
Atlantic City recorded a #7 warmest July and then a warmest ever
August.
73.3 - 1961
72.8 - 1881
72.3 - 1931 and 1930
71.7 - 1921
71.6 - 2015
71.5 - 1933
71.3 - 2005
71.2 - 2016 #8
71.0 - 2010
70.6 - 2011 and 1906
Allentown: Expect a monthly average of 69.4 degrees, or 5.5
degrees above the monthly normal of 63.9 and a 4th warmest
September on record. Allentown ranked 8th warmest July and #2
warmest August in the period of record.
70.8 - 1961
70.3 - 1980
69.7 - 2015
69.4 - 1931 and 2016
(small chance Allentown will rank #5 at 69.3 degrees)
68.7 - 2005
Daily rainfall records for September 29 where there is maybe a small
chance of exceeding:
PHL 1.87 1963
ILG 1.97 1963
GED 1.35 2015
RDG 3.55 1934
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...High Rip Current Risk through this evening for NJZ014-024>026.
Coastal Flood Advisory until 11 PM EDT this evening for
NJZ012>014-020>027.
DE...High Rip Current Risk through this evening for DEZ004.
Coastal Flood Advisory until 11 PM EDT this evening for
DEZ002>004.
Flash Flood Watch through late tonight for DEZ001>004.
MD...Flash Flood Watch through late tonight for MDZ008-012-015-019-
020.
MARINE...Gale Warning until 6 AM EDT Friday for ANZ452>455.
Gale Warning until 6 PM EDT Friday for ANZ450-451.
Gale Warning until 2 AM EDT Friday for ANZ430-431.
&&
Synopsis...Robertson
Near Term...Johnson
Short Term...Johnson
Long Term...Robertson
Aviation...Johnson/Robertson
Marine...Johnson/Robertson
Hydrology...
Tides/Coastal Flooding...
Climate...Hazardous weather outlook, Sep 29, 5:18 AM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 518 AM EDT THU SEP 29 2016 NJZ001-007>010-015>019-PAZ054-055-060>062-070-071-101>106-300930- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 518 AM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE TONIGHT WHICH MAY LEAD TO POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-020>023-027-300930- MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 518 AM EDT THU SEP 29 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. LOCALLY HEAVY RAIN IS POSSIBLE TODAY AND TONIGHT WHICH MAY LEAD TO POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-300930- KENT-INLAND SUSSEX- 518 AM EDT THU SEP 29 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-300930- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 518 AM EDT THU SEP 29 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-300930- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 518 AM EDT THU SEP 29 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-300930- DELAWARE BEACHES- 518 AM EDT THU SEP 29 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-300930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 518 AM EDT THU SEP 29 2016 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-300930- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 518 AM EDT THU SEP 29 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-300930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 518 AM EDT THU SEP 29 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 29, 3:55 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLOOD OAK ORCHARD 38.60N 75.17W
09/29/2016 SUSSEX DE 911 CALL CENTER
MINOR STREET FLOODING REPORTED...TIME ESTIMATED FROM
RADAR
0300 AM FLOOD MILTON 38.78N 75.31W
09/29/2016 SUSSEX DE 911 CALL CENTER
MINOR STREET FLOODING REPORTED...TIME ESTIMATED FROM
RADAR
&&
EVENT NUMBER PHI1601929
EVENT NUMBER PHI1601930
SFJLocal storm report, Sep 29, 6:01 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 AM EDT THU SEP 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 SSE MILTON 38.73N 75.28W
09/29/2016 M7.16 INCH SUSSEX DE TRAINED SPOTTER
6.38 INCHES SINCE MIDNIGHT
&&
EVENT NUMBER PHI1601931
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 12:21 AM EDT | Areal Flood Advisory | PHI | Caroline | 8 hr |
| Sep 29, 2:18 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 4 hr |
| Sep 29, 4:28 AM EDT | Flash Flood Warning | PHI | Caroline | 5 hr |
| Sep 29, 7:27 PM EDT | Areal Flood Advisory | PHI | Caroline | 9 hr |
| Sep 29, 1:38 AM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Sep 29, 2:13 AM EDT | Flash Flood Warning | PHI | Sussex | 9 hr |
| Sep 29, 5:08 AM EDT | Coastal Flood Advisory | PHI | Kent, New Castle, Sussex | 8 hr |
| Sep 29, 10:27 AM EDT | Coastal Flood Warning | PHI | Kent, Sussex | 15 hr |
| Sep 29, 12:59 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Sep 29, 1:22 PM EDT | Coastal Flood Advisory | PHI | New Castle | 12 hr |
| Sep 29, 2:32 PM EDT | Areal Flood Warning | PHI | Sussex | 15 hr |
| Sep 29, 2:45 PM EDT | Wind Advisory | PHI | Sussex | 20 hr |
Nearby
Areal Flood Advisories in Maryland, 2016Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.